# SDR 2000ZZZX163

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797MT
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870433
- Engine: Cont TSIO360E
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 6395082
- Condition: Broken
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

AIRCRAFT WAS EN ROUTE FROM OWA TO HTO, CRUISE AT 4,500 MSL.  EXPERIENCED ENGINE AND FUEL FLOW FLUCTUATIONS, THEN COMPLETE LOSS OF POWER.  WAS CLOSE TO WST, SECURED LEFT ENGINE AND LANDED.  REEVES AIR INSPECTED AND FOUND LEFT ENGINE DRIVEN FUEL PUMP INOPERABLE.  INSTALLED OVERHAULED UNIT AND AIRCRAFT RETURNED TO SERVICE 8-19-99.  (X)
